# SDR SWAA2020010840249

- Difficulty date: December 29, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,118 hours, 11,274 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER CLIP CRACKED AT BS. 500I, RBL 22.  / R&R CLIP IAW SRM AND DWG.
